Globally Abelian transformation semigroups.
Semigroup forum, Tome 13 (1976), pp. 221-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134215,
author = {S.A. Rankin and C.M. Reis and M.L. Wang},
title = {Globally {Abelian} transformation semigroups.},
journal = {Semigroup forum},
pages = {221--228},
year = {1976},
volume = {13},
zbl = {0353.20054},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134215/}
}
S.A. Rankin; C.M. Reis; M.L. Wang. Globally Abelian transformation semigroups.. Semigroup forum, Tome 13 (1976), pp. 221-228. http://geodesic.mathdoc.fr/item/SF_1976__13_134215/